RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 29, Issue 4  


Factorizations of polycyclic groups
D. I. Zaitsev
481
Factor group of a direct product of Abelian groups by their direct sum
S. V. Rychkov
491
Series with respect to the system $\{f(\lambda_nz)\}$
B. V. Vinnitskii
503
Multipliers of uniform convergence of certain classes of power series
Yu. È. Lippus
517
A property of the Taylor coefficients
E. M. Nikishin
525
Lacunary trigonometric series and complementarity in $L_p$
E. V. Orlov
529
Certain estimates of approximation of functions by Cesаro means of Walsh–Fourier series
V. A. Skvortsov
539
Norming subspaces in certain adjoint Banach spaces
B. V. Godun
549
Existence of a linear selector of a superlinear multivalued mapping
A. Ya. Zaslavskii
557
Relations in the homeotropy group of a complete pretzel and the group of plat braids
A. L. Zil'berg, S. V. Matveev
567
Differentiability of the best approximation operator
A. V. Kolushov
577
Approximation of functions from the Lipschitz class by algebraic polynomials
V. N. Temlyakov
597
A problem of extremal interpolation
V. T. Shevaldin
603
Approximation of probability measures by convex combinations of measures of spherically invariant processes
I. V. Kozin
623
From editor
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019